Leaflet: information for the user
Paracetamol Combix 1 g tablets EFG
Read this leaflet carefully before you start to take this medicine because it contains important information for you.
Follow exactly the administration instructions of the medicine contained in this leaflet or those indicated by your doctor or pharmacist.
This medicine can be purchased without a prescription. Nevertheless, for the best results, it should be used with care.
Paracetamol belongs to a group of medicines called analgesics and antipyretics.
This medication is used for the symptomatic relief of mild to moderate pain and febrile states.
Do not take Paracetamol Combix
Warnings and precautions
Do not take more of the medication than recommended in section 3 of this leaflet “How to take Paracetamol Combix”, check that you are not taking other medications that contain paracetamol, such as pain relievers, fever reducers, cold and flu symptoms. Taking a higher dose than indicated will not increase pain relief and may cause severe liver damage. Liver damage symptoms may occur after a few days if you have taken more paracetamol than indicated in this leaflet. It is essential to consult your doctor as soon as possible.
In patients with asthma sensitive to acetylsalicylic acid, consult your doctor before taking this medication.
If you have liver, kidney, heart, or lung disease, or have anemia (decreased hemoglobin levels in the blood, due or not due to a decrease in red blood cells), consult your doctor before taking this medication.
In chronic alcoholics, be careful not to take more than 2 g/day of paracetamol.
During treatment with Paracetamol Combix, immediately inform your doctor if:
You have severe diseases, such as severe kidney failure or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have malnutrition, chronic alcoholism, or are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Metabolic acidosis symptoms may include: severe difficulty breathing with deep and rapid breathing, drowsiness, feeling unwell (nausea), and vomiting.
Children and adolescents
This medication should not be used in children or adolescents under 15 years old or with a weight less than 50 Kg.
Use of Paracetamol Combix and other medications:
Inform your doctor or pharmacist if you are using or have recently used or may need to use any other medication.
Paracetamol may interact with the following medications:
Do not use with other analgesics (pain relievers) without consulting your doctor.
Inform your doctor or pharmacist if you are taking:
Flucloxacillin (antibiotic), due to a severe risk of blood and fluid imbalance (called metabolic acidosis with high anion gap) that must be treated urgently.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist if you are being treated with another medication. In the case of oral anticoagulants, Paracetamol may be administered occasionally as a pain reliever of choice.
Interference with analytical tests:
If you are to undergo any analytical test (including blood and urine tests, etc.), inform your doctor that you are taking this medication, as it may alter the results of these tests.
Paracetamol may increase blood uric acid and sugar levels.
Taking Paracetamol Combix with food, drinks, and alcohol:It is recommended not to consume alcohol during treatment with paracetamol due to the increased risk of liver damage.
The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day - beer, wine, liquor) may cause liver damage.
Pregnancy, breastfeeding, and fertility
Consult your doctor or pharmacist before using any medication.
If you are pregnant or think you may be pregnant, consult your doctor before taking this medication. Taking medications during pregnancy can be hazardous to the embryo or fetus and should be monitored by your doctor.
In case of need, paracetamol may be used during pregnancy. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor or midwife if pain or fever do not decrease or if you need to take the medication more frequently.
Small amounts of paracetamol may appear in breast milk, therefore, it is recommended to consult your doctor or pharmacist before taking this medication.
Driving and operating machinery
No effects have been described that modify the ability to drive and operate machinery.
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor or pharmacist. In case of doubt, ask your doctor or pharmacist. Remember to take your medication.
The recommended dose is:
This medication should be taken orally.
According to your preferences, the tablets can be taken directly or divided in half with water, milk, or fruit juice. Consult your doctor or pharmacist if you have doubts.
If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, you should interrupt treatment and consult your doctor.
If it is estimated that the action of this medication is too strong or too weak, inform your doctor or pharmacist.
Children and adolescents under 15 years old should not take this medication, consult your doctor or pharmacist as there are other presentations with doses adapted to this group of patients.
If you take more Paracetamol Combix than you should
If you have taken more paracetamol than you should, consult immediately your doctor, pharmacist, or the Toxicological Information Service, telephone 915 620 420. If you have taken an overdose, you should go immediately to a medical center, even if you do not have symptoms, as often they do not appear until three days after the overdose, even in cases of severe intoxication. The symptoms of an overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice), and abdominal pain.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the medication.
Patients undergoing treatment with barbiturates or those suffering from chronic alcoholism may be more susceptible to a paracetamol overdose.
If you forgot to take Paracetamol Combix
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember, taking the next doses with the indicated spacing between doses (at least 4 hours).
Like all medications, this medication may produce adverse effects, although not all people will experience them.
Paracetamol Combix may produce the following adverse effects:
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect not listed in this prospectus. You can also report them directly through theSpanish Medication Use Human Websitewww.notificaRAM.es. By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
Keep out of sight and reach of children.
No special storage conditions are required.
Do not use this medication after the expiration date that appears on the packaging after "CAD". The expiration date is the last day of the month indicated.
Medicines should not be disposed of through drains or in the trash. Dispose of packaging and unused medications at the SIGRE point of the pharmacy. If in doubt, ask your pharmacist how to dispose of unused packaging and medications. This will help protect the environment.
Composition of Paracetamol Combix 1 g tablets
The active ingredient is paracetamol. Each tablet contains 1 g of paracetamol.
The other components are: maize pregelatinized starch, stearic acid, povidone, crospovidone, microcrystalline cellulose, and plant-derived magnesium stearate.
Appearance of the product and contents of the packaging
Paracetamol Combix 1 g tablets are oblong, white, and scored on both sides.
They are presented in packs of 10 tablets, conditioned in an aluminum-PVC-PVDC blister.
Holder of the marketing authorization and responsible for manufacturing
Holder of the marketing authorization
Laboratorios Combix, S.L.U.
C/ Badajoz 2, Edificio 2
28223 Pozuelo de Alarcón
Madrid - Spain
Responsible for manufacturing
Toll Manufacturing Services S.L
C/ Aragoneses, 2.28108 Alcobendas (Madrid)
Or
Rovi Pharma Industrial Services, S.A
Via Complutense, 140
Alcalá de Henares (Madrid)
28805 – Spain
Or
Pharmaloop, S.L.
C/ Bolivia, N° 15, Pol. Ind Azque,
Alcalá de Henares, 28806 Madrid
Spain
Last review date of thisleaflet:February2025
The detailed and updated information on this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.